# SDR P5CA9700196

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damage
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NR 572EB LEFT WING CORNER BROKEN OFF.  POTTED, APPLIED FILLERS AND DOUBLERS AND REPAIRED PER SRM 51-40-09 AND PAINTED PER SRM 51-24-11.
